nancylebov (nancylebov) wrote,
nancylebov
nancylebov

Suppose it was a vet mistake

Ra was prescribed three meds: Clavamox for a urinary infection (seems to be safe), Bethanechol for urinary difficulty (can cause fainting and blood pressure drops), and Phenoxybenzamine, also for urinary difficulty (can also cause fainting).

The Bethanechol prescription came in after the other two, and he wasn't in bad shape until he started getting it. There were some communication fuck-ups, or he wouldn't have been given that last dose of it--he'd already collapsed once.

Things could have been handled much better at this end, but I don't think he should have been prescribed those drugs together.

The vet didn't say anything about things to look out for or possible side effects.

I'm much more interested in making sure this (or similar ill-though-out drug interactions) doesn't happen to other cats than in punishing the vet. I'm going to call on Monday.

Any recommendations?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments